Lévy isometries of the space of probability distribution functions

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we present the complete description of surjective isometries of the space of all probability distribution functions on R with respect to the Lévy metric.

Original languageEnglish
Pages (from-to)847-852
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume380
Issue number2
DOIs
Publication statusPublished - Aug 15 2011

Fingerprint

Probability Distribution Function
Isometry
Probability distributions
Distribution functions
Metric

Keywords

  • Isometry
  • Lévy metric
  • Probability distribution function

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Lévy isometries of the space of probability distribution functions. / Molnár, L.

In: Journal of Mathematical Analysis and Applications, Vol. 380, No. 2, 15.08.2011, p. 847-852.

Research output: Contribution to journalArticle

@article{8c5db6bf5b054de3900143c0253a05eb,
title = "L{\'e}vy isometries of the space of probability distribution functions",
abstract = "In this paper we present the complete description of surjective isometries of the space of all probability distribution functions on R with respect to the L{\'e}vy metric.",
keywords = "Isometry, L{\'e}vy metric, Probability distribution function",
author = "L. Moln{\'a}r",
year = "2011",
month = "8",
day = "15",
doi = "10.1016/j.jmaa.2011.02.014",
language = "English",
volume = "380",
pages = "847--852",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Lévy isometries of the space of probability distribution functions

AU - Molnár, L.

PY - 2011/8/15

Y1 - 2011/8/15

N2 - In this paper we present the complete description of surjective isometries of the space of all probability distribution functions on R with respect to the Lévy metric.

AB - In this paper we present the complete description of surjective isometries of the space of all probability distribution functions on R with respect to the Lévy metric.

KW - Isometry

KW - Lévy metric

KW - Probability distribution function

UR - http://www.scopus.com/inward/record.url?scp=79955013697&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79955013697&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2011.02.014

DO - 10.1016/j.jmaa.2011.02.014

M3 - Article

AN - SCOPUS:79955013697

VL - 380

SP - 847

EP - 852

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -